Alert archive / Iowa / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 53, NWS Sioux Falls, SD

June 3, 20104 counties in Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 3, 2010, 10:02 PM CDT for 4 counties in Iowa. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2010, 10:02 PM CDT (03:02 UTC)
Expired
Jun 3, 2010, 10:45 PM CDT
In force
43 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, IA, O'Brien County, IA, Plymouth County, IA, Sioux County, IA

The radar

The Sioux Falls radar (KFSD), 85 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:03 PM CDTTSTM WND DMG4 Ne Akron, IATREES UPROOTED.
Jun 3, 10:21 PM CDTHAIL 0.752 E Le Mars, IADIME SIZE HAIL AND HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

467 
WUUS53 KFSD 040302
SVRFSD
IAC035-141-149-167-040345-
/O.NEW.KFSD.SV.W.0053.100604T0302Z-100604T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1002 PM CDT THU JUN 3 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHEROKEE COUNTY IN NORTHWEST IOWA...
  SOUTHWESTERN O'BRIEN COUNTY IN NORTHWEST IOWA...
  PLYMOUTH COUNTY IN NORTHWEST IOWA...
  SOUTHERN SIOUX COUNTY IN NORTHWEST IOWA...

* UNTIL 1045 PM CDT

* AT 1002 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM HAWARDEN TO 6 MILES EAST OF AKRON TO 6
  MILES NORTH OF JEFFERSON...AND MOVING EAST AT 40 MPH.

  AT 959 PM CDT...WIND GUSTS OF 62 MPH WERE REPORTED 1/2 MILE WEST
  OF HAWARDEN BY THE HAWARDEN CIVIL DEFENSE.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  IRETON AND CRAIG AROUND 1010 PM CDT...
  STRUBLE...MERRILL AND HINTON AROUND 1015 PM CDT...
  SIOUX CENTER...MAURICE AND LE MARS AROUND 1020 PM CDT...
  ORANGE CITY AND ALTON AROUND 1030 PM CDT...
  REMSEN AROUND 1035 PM CDT...
  HOSPERS...KINGSLEY AND GRANVILLE AROUND 1040 PM CDT...
  MARCUS...CLEGHORN AND PAULLINA AROUND 1045 PM CDT...

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRUNSVILLE AND OYENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4258 9649 4275 9662 4287 9652 4295 9653
      4295 9651 4300 9652 4302 9650 4304 9653
      4307 9646 4314 9645 4307 9566 4279 9563
      4257 9573
TIME...MOT...LOC 0302Z 277DEG 35KT 4305 9641 4285 9638
          4268 9645
WIND...HAIL 60MPH <1.00IN

$$
JH
3 follow-up statements
095 
WWUS53 KFSD 040317
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1017 PM CDT THU JUN 3 2010

IAC035-141-149-167-040345-
/O.CON.KFSD.SV.W.0053.000000T0000Z-100604T0345Z/
SIOUX IA-O'BRIEN IA-CHEROKEE IA-PLYMOUTH IA-
1017 PM CDT THU JUN 3 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PLYMOUTH...
WESTERN CHEROKEE...SOUTHWESTERN O'BRIEN AND SOUTHERN SIOUX COUNTIES
UNTIL 1045 PM CDT...

AT 1016 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SIOUX CENTER TO STRUBLE TO HINTON...
MOVING EAST AT 40 MPH.

IN ADDITION...AT 1003 PM CDT...DAMAGING WINDS WERE REPORTED 4 MILES 
NORTHEAST OF AKRON...CAUSING TREES TO BE UPROOTED.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ORANGE CITY AND ALTON AROUND 1030 PM CDT...
  REMSEN AROUND 1035 PM CDT...
  MARCUS...HOSPERS...KINGSLEY AND GRANVILLE AROUND 1040 PM CDT...
  CLEGHORN AND PAULLINA AROUND 1045 PM CDT...

OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
OYENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4275 9662 4287 9652 4294 9653 4295 9651
      4300 9652 4302 9650 4304 9653 4307 9646
      4314 9645 4307 9566 4279 9563 4257 9573
      4258 9649
TIME...MOT...LOC 0316Z 277DEG 35KT 4306 9622 4288 9617
          4259 9632
WIND...HAIL 60MPH <1.00IN

$$

JH
874 
WWUS53 KFSD 040333
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1033 PM CDT THU JUN 3 2010

IAC035-141-149-167-040345-
/O.CON.KFSD.SV.W.0053.000000T0000Z-100604T0345Z/
SIOUX IA-O'BRIEN IA-CHEROKEE IA-PLYMOUTH IA-
1033 PM CDT THU JUN 3 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PLYMOUTH...
WESTERN CHEROKEE...SOUTHWESTERN O'BRIEN AND SOUTHERN SIOUX COUNTIES
UNTIL 1045 PM CDT...

AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ORANGE CITY TO REMSEN TO 6 MILES SOUTH OF REMSEN TO 6 
MILES SOUTHEAST OF HINTON...MOVING EAST AT 40 MPH.  THE STRONGEST 
WINDS APPEAR TO BE IN RURAL AREAS OF FAR NORTHEAST PLYMOUTH 
COUNTY...NORTH OF REMSEN.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HOSPERS...MARCUS...KINGSLEY AND GRANVILLE AROUND 1040 PM CDT...
  CLEGHORN AND PAULLINA AROUND 1045 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4257 9573 4258 9649 4275 9649 4289 9632
      4313 9639 4307 9566 4279 9563
TIME...MOT...LOC 0331Z 277DEG 35KT 4304 9603 4288 9595
          4273 9598 4258 9617
WIND...HAIL 60MPH <1.00IN

$$

JH
730 
WWUS53 KFSD 040350
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1050 PM CDT THU JUN 3 2010

IAC035-141-149-167-040359-
/O.EXP.KFSD.SV.W.0053.000000T0000Z-100604T0345Z/
SIOUX IA-O'BRIEN IA-CHEROKEE IA-PLYMOUTH IA-
1050 PM CDT THU JUN 3 2010

...THE SEVERE THUNDERSTORM WARNING FOR PLYMOUTH...WESTERN CHEROKEE...
SOUTHWESTERN O'BRIEN AND SOUTHERN SIOUX COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST...AND 
A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT UNTIL 1130 PM CDT FOR 
FAR SOUTHWEST PLYMOUTH COUNTY...AS WELL AS CHEROKEE...IDA...BUENA 
VISTA AND NORTHERN WOODBURY COUNTIES. 

LAT...LON 4257 9573 4258 9649 4275 9649 4289 9632
      4313 9639 4307 9566 4279 9563
TIME...MOT...LOC 0333Z 277DEG 35KT 4304 9600 4288 9592
          4273 9595 4258 9614

$$

JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:25 PM CDT, 6 hours 37 minutes earlier.

Area forecast discussion, Jun 3, 3:25 PM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
325 PM CDT THU JUN 3 2010

.DISCUSSION...

CURRENT WV IMAGERY SHOWS TONIGHTS SHORT WAVE IN THE WRN
PLAINS...MOVG EWD RATHER RAPIDLY. DESPITE ABUNDANT MID AND HIGH
CLOUDS THROUGHOUT THE ENTIRE FA TODAY...INSTABILITY IS FAIRLY HIGH
AS H7 TEMPS ARE NOT ALL THAT WARM...WELL LESS THAN 10 DEG C. ZERO TO
3 KM LAPSE RATES ARE NOT THAT IMPRESSIVE...BUT HIGHLY VEERING
PROFILES IN THE WRN HALF OF THE FA THIS EVENING INDICATE THAT
ROTATING UPDRAFTS ARE CERTAINLY A POSSIBILITY PRODUCING HAILERS AND
ISOLATED STRONG WIND GUSTS. INITIALLY...CANNOT RULE OUT THE
POSSIBILITY OF A TORNADO IN OUR WRN ZONES EARLY THIS EVENING AS THE
ACTIVITY WL LIKELY BE MORE SCATTERED AT THAT POINT...AND NEAR
DEVELOPING SFC LOW PRES IN S CENTRAL SD PROVIDING A LOW LEVEL FOCUS
WITH AN ATTENDANT SUBTLE WRMFNT EXTENDING INTO E CENTRAL SD.
OTHERWISE...THE ACTIVITY WL LIKELY CONGEAL INTO AN MCS...WITH PRETTY
HIGH POPS EVERYWHERE IN OUR FA. THE HEAVIEST RAINFALL SHOULD BE
ALONG AND NORTH OF I 90 ALONG A WEST TO EAST LATERAL BOUNDARY FM
H8-H7...AND STRONG QG FORCING PASSING JUST TO THE NORTH OF THE FSD
FA. BELIEVE THAT SVR WX WL BE CONFINED TO THIS EVENING AND TO AROUND
MIDNIGHT...MAINLY ALONG THE I 29 CORRIDOR AND WWD. BUT BETTER CHCS
FOR SVR SHOULD STAY ALONG AND WEST OF THE JAMES VALLEY WHERE
DISCRETE SUPERCELLS MAY BE MORE POSSIBLE. FOR OTHER
PARAMETERS...TWEAKED MIN TEMPS ONLY SLIGHTLY...AND HAD TO SPEED UP
THE PASSAGE OF THE CDFNT A COUPLE OF HOURS. BUT OTHERWISE THINGS
LOOKED GOOD.   /MJF

MCS IS EXPECTED TO PROPAGATE TO THE SOUTH AND EAST OF THE FORECAST
AREA THROUGH THE MORNING HOURS ON FRIDAY. AS SURFACE HIGH PRESSURE
BUILDS  INTO THE REGION...WINDS SHOULD MAINLY BE DRIVEN MAINLY BY
MIXING GENERALLY AROUND 10 MPH.  WINDS WILL BE SLIGHTLY STRONGER IN
SOUTHWEST MINNESOTA WHERE THE GRADIENT HANGS ON A LITTLE LONGER.
ATMOSPHERE IS RELATIVELY DRY IN THE LOW LEVELS...AND DEW POINTS
SHOULD FALL THROUGHOUT THE DAY AS DRY AIR MIXES DOWN FROM ALOFT.
HIGH TEMPERATURES ON FRIDAY SHOULD BE NEAR SEASONAL NORMS IN THE
UPPER 70S TO LOWER 80S.

MOISTURE TRANSPORT INCREASE FRIDAY NIGHT AS LOW LEVEL JET DEVELOPS
ACROSS THE CENTRAL PLAINS.  ANOTHER RELATIVELY STRONG MID LEVEL WAVE
IS EXPECTED TO MOVE ACROSS THE AREA LATE FRIDAY NIGHT INTO SATURDAY
MORNING CREATING SHOWERS AND THUNDERSTORMS.  MUCH OF THE FORCING IS
MAINLY FOCUSED TO THE NORTH...BUT AS COMPLEX DEVELOPS EXPECT STORMS
TO BECOME MORE WIDESPREAD EAST OF 29 AND MAYBE TRY TO WORK EVER SO
SLIGHTLY SOUTH OF EAST DOWN THE THETA-E RIDGE.

HIGH PRESSURE REMAINS ACROSS THE AREA ON SUNDAY...BUT BREEZY
NORTHWEST WINDS ALOFT WILL CREATE SLIGHTLY STRONGER WINDS THAN
FRIDAY. IN ADDITION...AIR MASS IS SLIGHTLY COOLER BY 2-3 DEGREES C
RESULTING IN HIGHS IN THE MID 70S.

ANOTHER WAVE IS EXPECT TO MOVE THROUGH ON MONDAY. RELATIVELY WARM
TEMPERATURES IN THE MID LEVELS OF THE ATMOSPHERE AND LIMITED LOW
LEVEL MOISTURE REALLY LIMIT THE INSTABILITY. CLOUDS AND CONVECTION
SHOULD LIMIT MIXING SOME...AND HAVE KEPT FORECAST HIGHS IN THE MID
AND LOWER 70S.....WHICH IS A FEW DEGREES ABOVE 925 MB MIXOUT.

IN THE EXTENDED...OPTED TO GO WITH A DRY FORECAST WITH QUITE A FEW
MODEL DISCREPANCIES.  GFS ADVERTISING A MUCH MORE AMPLIFIED FLOW
THAN THE ECMWF/GEM.  HAVE SIDED CLOSER TO THE ECMWF/GEM...WHICH MAY
SUGGEST THE ADDITION OF POPS IN LATER FORECAST PACKAGES ON
WEDNESDAY.  GIVEN THE PREDICTABILITY OF THE TIMING IS LOW AND WITH
LIMITED AMOUNTS OF LOW LEVEL MOISTURE...OPTED TO KEEP FORECAST DRY
FOR CURRENT PACKAGE.

&&

.AVIATION...
TONIGHT...THE LOW LEVEL JET IS SET TO INCREASE TO 25 TO 40 KTS THIS
EVENING OVER ERN SD...COUPLED WITH AN ADVANCING STRONG SHORT WAVE.
THUNDERSTORMS WILL DEVELOP ALONG AND N OF THE NOSE OF THE LLJ AND
ALONG THE ATTENDANT WARM FRONT IN CENTRAL SD LATE THIS AFTERNOON AND
EARLY EVENING...THEN LIKELY CONGEAL AND MOV EWD OVERNIGHT THROUGHOUT
MUCH OF THE FSD FA. REMEMBER ANY TSRA ACTIVITY CAN PRODUCE STRONG
GUSTY WINDS...AND SHORT LIVED IFR CONDS. IN ADDITION...LOW LEVEL RH
FIELDS OFF OF THE NAM40 REVEAL THAT THERE MAY BE POST RAIN MVFR
STRATUS DEVELOPING ALONG AND NORTH OF I 90 BY AROUND MIDNIGHT AND
AFTER...DISSIPATING DURING THE MORNING ON FRIDAY. AM CONFIDENT THAT
THIS STRATUS MAY IMPACT THE KFSD TAF...BUT IT MAY DEVELOP TOO FAR
EAST TO AFFECT KHON...AND TOO FAR NORTH FOR KSUX.      /MJF

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.
&&
Hazardous weather outlook, Jun 3, 11:48 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1148 AM CDT THU JUN 03 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-041200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1148 AM CDT THU JUN 03 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. INITIAL
DEVELOPMENT SHOULD OCCUR IN THE LATE AFTERNOON OR EARLY EVENING
IN CENTRAL SOUTH DAKOTA...THEN MOVE EASTWARD. IN THE EARLY
EVENING...THERE IS ENOUGH WIND SHEAR TO PRODUCE ROTATION...AND
THUS THE POSSIBILITY OF A TORNADO ALONG AND WEST OF A WAGNER
SOUTH DAKOTA TO HURON SOUTH DAKOTA LINE. AS THE EVENING
PROGRESSES AND INTO THE OVERNIGHT HOURS...THE INSTABILITY WILL
WEAKEN A BIT. THIS MEANS THE PRIMARY THREAT WILL BE LARGE HAIL
AND STRONG WINDS TO ALONG THE I 29 CORRIDOR. LATE TONIGHT...THE
THUNDERSTORMS SHOULD BE NON SEVERE EAST OF I 29 AS THEY WEAKEN
FURTHER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE ONCE AGAIN POSSIBLE OVER THE AREA
FRIDAY NIGHT AND SATURDAY...BUT MOST SHOULD STAY BELOW SEVERE
LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 3, 7:04 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
704 PM CDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             BONESTEEL               43.08N 98.95W
06/03/2010  E1.00 INCH       GREGORY            SD   PUBLIC

            HAIL LASTED 3 TO 4 MINUTES

&&

JH
Local storm report, Jun 3, 7:49 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
749 PM CDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             3 W DELMONT             43.27N 98.22W
06/03/2010  E1.00 INCH       DOUGLAS            SD   TRAINED SPOTTER

&&

JM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:45 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Ida, Plymouth, Woodbury45 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.